Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Semi-Infinite Linear Optimization on Noncompact Spaces and its Application to Approximation Theory

Title data

Schäfer, Klaus:
Semi-Infinite Linear Optimization on Noncompact Spaces and its Application to Approximation Theory.
In: Numerical Functional Analysis and Optimization. Vol. 10 (1989) Issue 5-6 . - pp. 557-572.
ISSN 0163-0563
DOI: https://doi.org/10.1080/01630568908816318

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Law, Business and Economics
Faculties > Faculty of Law, Business and Economics > Department of Business Administration
Faculties > Faculty of Law, Business and Economics > Department of Business Administration > Chair Business Administration I
Faculties > Faculty of Law, Business and Economics > Department of Business Administration > Chair Business Administration I > Chair Business Administration I - Univ.-Prof. Dr. Klaus Schäfer
Result of work at the UBT: No
DDC Subjects: 300 Social sciences
300 Social sciences > 330 Economics
Date Deposited: 27 Oct 2016 08:10
Last Modified: 27 Oct 2016 08:10
URI: https://eref.uni-bayreuth.de/id/eprint/34540